Zoloft + weightgain = depression (Ironic right)

What have you done to loss weight?
0
Tossed out bottle of zoloft. - 0.0%
0
Stopped eating and started drinking like a vampire, hey they look good have you not seen twlight - 0.0%
0
Run because you are being chased by zombies remember rule number one Cardio - 0.0%
0
nothing my fat ass is just going to get bigger and someone needs to play santa this year - 0.0%
1
Clothes too tight, well I will just go to my Dr nake and show them why I can no longer use the crap - 100.0%

 
New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MMBFire32
New Member


Date Joined Oct 2011
Total Posts : 1
   Posted 10/15/2011 7:38 AM (GMT -6)   
Well I have been on the stuff for about 7 months and let me say I hate the stuff.  I started at 230 lbs (I am tall so it is hard to tell I am att that weight) and in 7 months I went up to 280lbs and its still going up.  I have cut down my meals even workout (I have two toddlers)  and my weight keeps going up.   I am a volunteer Firefighter and guess what my gear does not fit.  WTH  Zoloft is suppose to help with depression not make it worst.  Ironic huh.  I am now stopping the medication (I ran out and Dr.  forgot to ordermore  her mistake = my freedom) and I am going to see how much weight I go down.  So keep your fingers crossed and lets hope I loss the weight before winter, cause I am not freezing my bottom off.  Unless me freezing will help me out.  tongue

Post Edited (MMBFire32) : 10/15/2011 6:48:06 AM (GMT-6)


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 10/15/2011 10:31 AM (GMT -6)   
Welbutrin is good for weight loss. If you start going through withdrewal symptoms, do call the doctor to help you.

Welcome to the forum MMBFire32. I hope that you lose weight going off the zoloft. Best wishes,

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20282
   Posted 10/16/2011 2:56 AM (GMT -6)   
i wish you well/ having the same, plus other issues with seroquel. we are here for you. keep an eye on your depression. with compassion, jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

bayoub2
Veteran Member


Date Joined Sep 2006
Total Posts : 2861
   Posted 10/16/2011 8:01 AM (GMT -6)   
Please be careful coming off any drugs. Side effects can be bad, but cold turkey can be dangerous. Good luck my friend. My seroquel and abilify are adding lbs big time

Good Luck
Maggie
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 25, 2018 3:54 AM (GMT -6)
There are a total of 3,006,361 posts in 329,343 threads.
View Active Threads


Who's Online
This forum has 161831 registered members. Please welcome our newest member, gsdjksd07.
117 Guest(s), 3 Registered Member(s) are currently online.  Details
pombear, gsdjksd07, Serfr